A lower bound of 1 2n2 on linear search programs for the Knapsack problem

David Dobkin, Richard J. Lipton

Research output: Contribution to journalArticle

46 Scopus citations
Original languageEnglish (US)
Pages (from-to)413-417
Number of pages5
JournalJournal of Computer and System Sciences
Volume16
Issue number3
DOIs
StatePublished - Jun 1978
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Computer Networks and Communications
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A lower bound of 1 2n<sup>2</sup> on linear search programs for the Knapsack problem'. Together they form a unique fingerprint.

  • Cite this